# SDR 3EJA2025910000220

- Difficulty date: September 1, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N837JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605164
- Aircraft time: 12,354 hours, 8,117 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 55275043
- Part serial: 5496
- Condition: Out Of Adjust
- Location: Zone 700
- Part time: 307 hours, 179 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE IN UP POSITION, LANDING GEAR INDICATES- GEAR UP, BUT THE RED GEAR UNLOCKED LIGHT REMAIN ILLUMINATED WITH AN ASSOCIATED HYDRAULIC LIGHT.  FOUND THAT THE LT MAIN LANDING GEAR WAS GETTING HUNG UP JUST SHORT OF ENGAGING WITH THE UP/LOCK. FOUND THAT THE HYDRAULIC ACTUATOR WAS JUST SLIGHTLY OUT OF RANGE. RIGGED HYDRAULIC ACTUATOR IAW MM 32-30-04. ADJUSTED LT MAIN LANDING GEAR DOOR IAW MM 32-10-00. SWUNG GEAR MULTIPLE MORE TIMES WITH NO DISCREPANCIES NOTED, LOWERED AIRCRAFT OFF JACKS IAW MM 7-10-01.
